# SDR DXTA2023062889710

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 2,677 hours, 2,057 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE AIRCRAFT CAME TO A STOP FINE BUT UPON EXITING THE RUNWAY BREAKING SEEMED TO BE SEVERELY DIMINISHED. BOTH WHEELS SEEMED TO BE LOCKING UP INTERMITTENTLY AND CONTROLLED TAXIING WAS VERY DIFFICULT. RIGHT WHEEL BRAKE SEEMS TO BE MORE COMPROMISED. TO BE ABLE TO CONTROL THE AIRCRAFT AND PARK IT BRAKE PEDAL HAD TO BE PUSHED ALL THE WAY IN.  COMPLIED WITH FIM TASK 32-41-00-810-803-A. LEFT HAND WST FAILED. TRANSDUCER REMOVED FOR TSHOOTING. (KS.)  REPLACED LEFT WST IAW PHENOM 300 AMM 32-41-06. PERFORMED OPERATIONAL TEST, NO DEFECTS NOTED. A TAXI CHECK WAS PERFORMED AND FOUND NORMAL BRAKING CONDITIONS, NO OTHER DEFECTS NOTED.
